RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 1, Pages 187–196 (Mi tvp4558)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distributions. II

L. V. Rozovskii

Saint-Petersburg Chemical-Pharmaceutical Academy

DOI: https://doi.org/10.4213/tvp4558

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:1, 168–177

Bibliographic databases:

Received: 16.03.2012

Citation: L. V. Rozovskii, “Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distributions. II”, Teor. Veroyatnost. i Primenen., 59:1 (2014), 187–196; Theory Probab. Appl., 59:1 (2015), 168–177

Citation in format AMSBIB
\Bibitem{Roz14}
\by L.~V.~Rozovskii
\paper Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distributions.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 1
\pages 187--196
\mathnet{http://mi.mathnet.ru/tvp4558}
\crossref{https://doi.org/10.4213/tvp4558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416072}
\elib{http://elibrary.ru/item.asp?id=21826713}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 1
\pages 168--177
\crossref{https://doi.org/10.1137/S0040585X97986990}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351868100012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925784821}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4558
  • https://doi.org/10.4213/tvp4558
  • http://mi.mathnet.ru/eng/tvp/v59/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. V. Rozovskii, “Small deviation probabilities for a weighted sum of independent positive random variables with common distribution function that can decrease at zero fast enough”, Theory Probab. Appl., 63:1 (2018), 155–163  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:176
    Full text:38
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019